MathSciNet Relay Station
MathSciNet bibliographic data
MR2238918 35P25 (35L20 74B05 74J20)
Kawashita, Mishio; Kawashita, Wakako; Soga, Hideo Scattering theory for the elastic wave equation in perturbed half-spaces. Trans. Amer. Math. Soc. 358 (2006), no. 12, 5319–5350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement